... can someone pls tell me if I can just stop taking the tablets or do I have to reduce dosage gradually
They usually tell you to reduce like you went on it. A pill every few days, but if you are not predispoased to seizures you should be ok. You may feel worse after altho'. Sometimes when we feel a drug isn't helping, we find after stopping, it was ! Take my Lyrica. It causes me to look like the pillsbury dough boy at times. I skipped my dose last night to get rid of the swelling & this morning my pain is over the top of a 10. Usually typing helps to loosen up my arthritis pain in my hands, but not this morning. Infact it's making it worse. I need to call my doc I guess as the selling is still there too. Best of luck to you...
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm taking neurontin for nerve pain caused by my L4 disc compression. I've only been on it two days?
Posted 9 Jul 2010 • 3 answers
Posted 10 Sep 2011 • 2 answers
Posted 4 Dec 2011 • 2 answers
Posted 7 Apr 2012 • 1 answer
Posted 30 Sep 2014 • 3 answers